| Catalog Number |
15-700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported right side no complaint against the device.Patient called to report a right side rupture, "collapsed," and "able to feel on side." the device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: device rupture.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ rupture: observed broken device assessed as surgical damage.¿ rupture: observed missing piece of shell assessed as inconclusive.¿ visibility/palpability: unable to observe since it is not related to the device.As per the investigation procedure opening was observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: b5, d9, e1, h3, h6.
Event or Problem Description
Healthcare professional reported right side no complaint against the device.Patient later reported a rupture, "collapsed," and "able to feel on side." the device has been explanted and replaced with non-abbvie device.